On S-equivalence and isomorphism of games in characteristic function form

S.H. Tijs

Research output: Contribution to journalArticleProfessional

214 Downloads (Pure)
Original languageEnglish
Pages (from-to)209-210
Number of pages2
JournalInternational Journal of Game Theory
Volume5
Issue number4
Publication statusPublished - 1976

Cite this

@article{c7844a18136d41528c34c7677eb2e3bb,
title = "On S-equivalence and isomorphism of games in characteristic function form",
author = "S.H. Tijs",
note = "Pagination: 2",
year = "1976",
language = "English",
volume = "5",
pages = "209--210",
journal = "International Journal of Game Theory",
issn = "0020-7276",
publisher = "Springer Verlag",
number = "4",

}

On S-equivalence and isomorphism of games in characteristic function form. / Tijs, S.H.

In: International Journal of Game Theory, Vol. 5, No. 4, 1976, p. 209-210.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - On S-equivalence and isomorphism of games in characteristic function form

AU - Tijs, S.H.

N1 - Pagination: 2

PY - 1976

Y1 - 1976

M3 - Article

VL - 5

SP - 209

EP - 210

JO - International Journal of Game Theory

JF - International Journal of Game Theory

SN - 0020-7276

IS - 4

ER -